I've been taking this drug for a couple weeks now, and it's done nothing but enrage my paranoia. This makes my chlorpromizine useless. I've dealt with paranoia for 8 years, then I had it under control for the past two years (with minor flare ups) but just last night I had a huge flare up. I'm thinking it's the lamotrigine.
Common (1% to 10%): Depression, anxiety, irritability, disturbance of concentration, emotional lability, abnormal thinking, nervousness
Uncommon (0.1% to 1%): Apathy, euphoria, hallucinations, hostility, depersonalization, memory decrease, mind racing, panic attack, paranoid reaction, personality disorder, psychosis, sleep disorder, stupor, suicidal ideation
Rare (less than 0.1%): Delirium, delusions, dysphoria, manic depression reaction, neurosis
Postmarketing reports: Aggression, nightmares
I suggest you let you Dr. know what is going on with the medication.
Best of luck... masso.-
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jan 2017 • 4 answers
I am on buspirone & I had a dream last night I was being chocked to death. I have these dreams often
Posted 4 Feb 2017 • 4 answers
Posted 13 Feb 2017 • 2 answers
Posted 2 Jun 2017 • 1 answer
Posted 14 Dec 2017 • 4 answers